# SDR 2007UALA05295

- Difficulty date: December 25, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 22,701 hours, 2,963 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 767146A
- Condition: Disconnected
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN STATED VIA PHONE DISPATCH, THAT RT GENERATOR DISCONNECTED AND APU WAS STARTED PER FLT MANUAL. SUSPECT INTEGRATED DRIVE GENERATOR  FREQUENCY IS LOW.   REPLACED RT IDG AND CHECKED OK. ACFT OK FOR SERVICE
